# SDR DALA1246901602

- Difficulty date: August 22, 2012
- Submitted: August 22, 2012
- Operation: Air carrier
- Aircraft: N1602
- Make and model: Boeing 767332
- Aircraft serial: 29694
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 17B EMERGENCY ESCAPE PATH MARKING LIGHT INOP.  FOUND WIRE DAMAGED ON OUTBOARD SEAT LEG.  REPAIRED AND RE-TERMINATED CONNECTOR PER BOEING SPWM 20-42-01.  OPS CK NORMAL.
